Revista Matemática Iberoamericana


Full-Text PDF (3211 KB) | Metadata | Table of Contents | RMI summary
Volume 3, Issue 2, 1987, pp. 191–247
DOI: 10.4171/RMI/49

Published online: 1987-08-31

Hardy Spaces and the Dirichlet Problem on Lipschitz Domains

Carlos E. Kenig[1] and Jill Pipher[2]

(1) University of Chicago, USA
(2) Brown University, Providence, USA

No abstract available for this article.

No keywords available for this article.

Kenig Carlos, Pipher Jill: Hardy Spaces and the Dirichlet Problem on Lipschitz Domains. Rev. Mat. Iberoam. 3 (1987), 191-247. doi: 10.4171/RMI/49